MathSciNet Relay Station
MathSciNet bibliographic data
MR2607964 34A08 (26A33 34B10 34B37 45J05 47N20)
Tian, Yuansheng; Bai, Zhanbing Existence results for the three-point impulsive boundary value problem involving fractional differential equations. Comput. Math. Appl. 59 (2010), no. 8, 2601–2609.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement